# SDR A6WA2017103045374

- Difficulty date: October 21, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 38,410 hours, 36,040 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED STEERING INOPATIVE CAUTION, WOW INPUT CAUTION, WOW OUTPUT FAIL STATUS MESSAGE, C/W QRH MESSAGE REMAIN. AFTER GEAR EXTENSION MESSAGE CLEARED.  REMOVED AND REPLACED RIGHT SIDE NLG ELECTRICAL HARNESS IAW SUPP 12-029D, PERFORMED OPS CHECK, OPS CHECK GOOD. PERFORMED STEERING OPS CHECK, OPS CHECKED GOOD.
